Advanced

Lipschitz continuity for isotropic matrix functions

Carlsson, Marcus LU (2021) In Linear Algebra and Its Applications 624. p.259-266
Abstract

We prove a sharp Lipschitz bound for isotropic matrix functions in terms of the Lipschitz constant for the underlying vector field.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Functional calculus, Isotropic matrix function, Lipschitz continuity, Spectral matrix functions
in
Linear Algebra and Its Applications
volume
624
pages
8 pages
publisher
Elsevier
external identifiers
  • scopus:85104579370
ISSN
0024-3795
DOI
10.1016/j.laa.2021.04.006
language
English
LU publication?
yes
id
19c9e7e7-a9f2-4439-8978-474e39118769
date added to LUP
2021-05-05 17:32:56
date last changed
2021-05-05 17:32:56
@article{19c9e7e7-a9f2-4439-8978-474e39118769,
  abstract     = {<p>We prove a sharp Lipschitz bound for isotropic matrix functions in terms of the Lipschitz constant for the underlying vector field.</p>},
  author       = {Carlsson, Marcus},
  issn         = {0024-3795},
  language     = {eng},
  month        = {09},
  pages        = {259--266},
  publisher    = {Elsevier},
  series       = {Linear Algebra and Its Applications},
  title        = {Lipschitz continuity for isotropic matrix functions},
  url          = {http://dx.doi.org/10.1016/j.laa.2021.04.006},
  doi          = {10.1016/j.laa.2021.04.006},
  volume       = {624},
  year         = {2021},
}